# SDR AWXA200201258

- Difficulty date: December 9, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 52,117 hours, 32,712 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: BACC2A3A00409DG
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK,  FLAP FOLLOW UP CABLES WFFA, WFFB WERE FOUND TO HAVE LOW TENSION IAW TABLE 4, W/C 12B27001. WHILE APPLYING TENSION TO CABLES, CABLE WFFA BROKE .1250 INCH INSIDE THE TERMINAL DUE TO NUMEROUS BROKEN WIRE STRANDS. MAINTENANCE REMOVED AND REPLACED FLAP FOLLOW UP CABLE WFFA IAW BMM.  MAINTENANCE ALSO DISCOVERED BROKEN WIRE STRANDS ON FLAP FOLLOW UP CABLE WFFB, AND REPLACED CABLE WFFB IAW BMM.
